# SDR SWIA972069

- Difficulty date: October 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,790 hours, 41,754 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

DOOR (SERVICE) LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  DEFERRED DOOR WARNING SYSTEM.  SLC - REPAIRED DOOR IAW 51-70-01.  OPS CHECKS WARNING SYSTEM CHECKED GOOD.
